# SDR SWAA2018110226430

- Difficulty date: October 15, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD SUPPORT RAIL CORRODED BETWEEN BS 787 TO BS 847, RBL 15.  R&R TRACK RAIL IAW DWG AND EA.
